MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Resection sheath, 24 Fr.; Endoscope sheath, reusable

Olympus Winter & Ibe GmbH Resection sheath, 24 Fr.; Endoscope sheath, reusable
Model Number A22041A
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the resection sheath to the service center for repair replacement noted to have a fault tip cracked.During inspection of the device, the ceramic insulation was found to be chipped, broken off.There was no patient involvement in this reported event.
 
Additional Manufacturer Narrative
Device evaluation confirmed the reported issue.Based on the investigation results, a definitive root cause cannot be identified.Probable causes include part damage from impact, stress, or excessive force.Olympus will continue to monitor the field performance of this device.

Brand Name
Resection sheath, 24 Fr.
Common Device Name
Endoscope sheath, reusable
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50871799
Report Number9610773-2026-06318
Device Sequence Number10716127
Product Code HIH
UDI-Device Identifier04042761020961
UDI-Public04042761020961
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K931995
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Relabeling
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberA22041A
Device Lot Number26216
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/01/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3002807798-11/25/2025-00
Patient Sequence Number1
Patient SexUnknown